# SDR DALA2025091906879

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N422DZ
- Make and model: Airbus A330-941
- Aircraft serial: 2031
- Aircraft time: 11,410 hours, 1,312 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT  55 J/H EMERGENCY AISLE LIGHT INOPERATIVE.   CONNECTED THE ELEC CONNECTOR IAW AMM 33-51. OK FOR SERVICE. (7084209)
